MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL TRUESPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

MEDOS INTERNATIONAL SARL TRUESPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 228162
Medical Device Problem Codes Crack (1135); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: investigation summary.The product was returned to depuy synthes for evaluation.Visual inspection of the returned device found the deployer with the white sleeve cracked at the distal end.The red trigger was found in the inactive position.No other anomalies were noted.A functional test was performed to both plates.The red trigger was fully squeezed, the first plate was successfully deployed, no obstruction or difficulties while deploying were found.The red trigger was fully squeezed a second time, the second plate was successfully deployed, no obstruction or difficulties while deploying were found.It was verified that the pusher shaft tip is sliding out completely from the applier needle.The overall complaint was not confirmed as the observed condition of the truespan 24 degree plga would have not contributed to the complained device issue.Based on the investigation findings, the potential cause for the sleeve condition could be traced to failure to use a malleable graft retractor.As per the instructions for use (ifu): during needle insertion use a malleable graft retractor or slotted cannula to prevent the needle from catching on or damaging soft tissue.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.
 
Event or Problem Description
It was reported that during a meniscal repair surgical procedure it was observed that the truespan 24 degree plga device did not work.During in-house engineering evaluation it was determined that the deployer with the white sleeve cracked at the distal end.There were no reports of injuries, medical intervention, or prolonged hospitalization.The exact date of the event was not reported; however, it was reported that the event occurred in 2026.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
TRUESPAN ORTHOCORD
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25474143
Report Number1221934-2026-02512
Device Sequence Number10426286
Product Code MBI
UDI-Device Identifier10886705026050
UDI-Public(01)10886705026050(10)10CQ5C(17)281130
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K153667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228162
Device Lot Number10CQ5C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown